advertisement
Question
Posted by: Sunshine | 2008/07/10

Side-effects of Cilift

Good morning CyberShrink

I am a 47 year old female who has been put on anti-depressants for the first time in my life. The reason being low oestrogen-levels that led to the most horrible depression I can possibly describe.

I have been put on 20 mg. Cilift a day and has been on it for 14 days today. My emotional state is much better, but what I would like to know from you is how long the side-effects of Cilift will last.
My side-effects are: tremor, sweating, dry mouth, salivation diarrhoea, nausea, yawning and drowsiness and nasal congestion and dyspepsia.

I am actually coping with the side-effects quite fine, but was just wandering how long a body takes in general to adjust to the new medication.

Much appreciated!!!.

Sunshine.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

With most drugs especially antidepressants, most side-effects fade after the first couple of weeks, as the body re-adjusts to their presence. Some, like mild nausea on the SSRI's like Cilift, may last a little longer. But we also all vary in which side-effects we get, how severely they bother us, and how long they last. It can be useful to consider them as at least a sign that useful amounts of the drug are getting to the right places in one's body !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement